Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Feeling disoriented, lightheaded, tired and sweating with low body temperature.What is the problem?

User rating for this question
Very Good
Answered by

Emergency Medicine Specialist
Practicing since : 2000
Answered : 2034 Questions
Question
Hello, my temperature reads at 34.8 and yet I'm sweating. I feel disoriented, a little light-headed, very tired and rather fed up. Btw it's not menopause as I had XXXXXXX and BSO 28 years ago.
Posted Mon, 22 Apr 2013 in Infections
 
 
Answered by Dr. R.A. Singh 24 minutes later
Hi XXXXXXX
Thanks for writing your query.

It will be helpful if you let me know the following :-
1. Any medicine you are taking?
2. Whether chest pain or discomfort is associated with the sweating?
3. Any exposure to hot climate?
4. Are you diabetic?
5. Any history of head injury?

You should get your blood pressure and pulse rate monitored.

Also get the following investigations done :-
1. Blood sugar levels(Fasting and PP)
2. ECG.
3. Serum Electrolytes.
4. Urine examination.

Reports of the above mentioned investigations will be helpful in planning the further management of your symptoms.

I would suggest that you should seek medical attention immediately and get yourself clinically examined.

I hope this is helpful to you.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: Feeling disoriented, lightheaded, tired and sweating with low body temperature.What is the problem? 14 hours later
Thank you.
My current meds are Losartan, Provastatin , Seroxat 20mg, Thyroxine 175ug, Warfarin(INR target 2.5 - 3.5).

I have lupus anticoagulant antiphospholipid blood.

I'm awaiting a thyroid blood test result taken last Monday.
I am not diabetic.
No exposure to hot climate, I live in the UK where it has been particularly cold for the past 3 months.
No history of head injury.
No chest pain or discomfort.
 
 
Answered by Dr. R.A. Singh 5 hours later
Hi,
Thanks for providing more information.

Your symptoms seems to have occured either due to low blood pressure or low blood sugar levels.
If your blood pressure is on lower side, dose of Losartan should be decreased.

It will be helpful if you get the previously mentioned investigations done.
Also monitor your blood pressure.

If you have any further query, please mention.
Thanks.
Above answer was peer-reviewed by
 
Follow-up: Feeling disoriented, lightheaded, tired and sweating with low body temperature.What is the problem? 15 hours later
Thank you for your advice which I will follow up with my GP after the Easter break.
 
 
Answered by Dr. R.A. Singh 28 hours later
Hi,
You are welcome.
Wishing you good health.
Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor